Cramps And Neck Stiffness After Taking Haloperidol And Dextromethorphan?

Illustration of Cramps And Neck Stiffness After Taking Haloperidol And Dextromethorphan?
Illustration: Cramps And Neck Stiffness After Taking Haloperidol And Dextromethorphan? images-na.ssl-images-amazon.com

I have seizures and neck and face stiffness. What should I do next? R nAnd what is the effect of the drug?

1 Answer:

Hello Rangga, thank you for the question for HealthReplies.com

First I want to confirm beforehand whether you are taking these drugs with certain indications according to the instructions from the doctor, or are you using them as recreational drugs?

Lodomers are drugs that contain haloperidol. This drug is a drug that is given to people with certain mental disorders such as schizophrenia or schizoaffective. This drug has several side effects such as:

extrapyramidal symptoms, including dystonia (involuntary muscle contractions), parkinsonism (muscle and joint stiffness, tremors or shaking, decreased movement), akathisia (unable to calm down and moving the body) nausea and vomiting, diarrhea, dry mouth, dizziness, vertigo, and headaches, sleepiness, sleep disorders, visual disturbances, urinary disorders, etc.

Dextrometorphan is a medicine that functions as a cough suppressant, usually given to sufferers of dry cough to reduce coughing. Some of the side effects that can appear when using this drug include:

nausea and vomiting constipation drowsiness dizziness confused and anxious

The symptoms you are experiencing may be a side effect of the haloperidol you are taking. If you are taking the drug on a prescription from a doctor, you should immediately plan a control to the doctor to make adjustments to the drug dose or drug replacement or administration of additional drugs that can overcome these side effects. If you are taking any of these drugs on your own initiative, it is necessary to review beforehand, how long have you been using the drugs. If you have been using it for a long time in large doses, it is necessary to slowly decrease the dose of the drug to prevent withdrawal effects. You should consult your doctor immediately for discontinuation of this drug. If you have just taken a few times, you should immediately stop using the drug before the side effects appear more severe and addictive in yourself.

So much information from me, hopefully it will be enough to answer

dr. irna cecilia

: by

Related Question

The Hot Body Is Cold Outside In The Dalal?

The Hot Body Is Cold Outside In The Dalal?

(11 months ago)

my body is feeling hot and keting in the cold...

Tracetate Medication?

Tracetate Medication?

(1 year ago)

whether the drug tracetate megestrol acetate can treat isk and syphilis...

Do You Have To Go To A Psychiatrist For Further Treatment?

Do You Have To Go To A Psychiatrist For Further Treatment?

(9 months ago)

Good afternoon,. I am Destyana, female and am in 19thn. I was born in Bandung and moved to Purwokerto since I was in grade 1 SD. I am far from my parents who live in Bandung and I ...

Leave a Reply

Your email address will not be published. Required fields are marked *